MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD
Model Number EVOKE 12C PERCUTANEOUS LEAD KIT - 60CM
Medical Device Problem Codes High impedance (1291); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system running open loop programs reported to no longer be receiving adequate stimulation.The patient had been programmed in open loop previously due to disconnected electrodes.Troubleshooting was performed but unsuccessful.An x-ray was performed which revealed the leads had migrated.It was reported that the patient had experienced frequent falls, not related to saluda scs system.A revision procedure was performed, and the system was replaced.
 
Additional Manufacturer Narrative
The explanted spinal cord stimulation (scs) system was returned to saluda for analysis.Both anchors passed functional testing, with no migration noted with a reference lead.Reported frequent patient falls could have contributed to the reported event of lead migration.Lead migration or suboptimal placement, which may result in undesirable stimulation changes and requiring surgery (including revision, explant, and replacement) as a result is listed as a potential risk in manufacturer¿s instruction for use (ifu).Both leads failed functional testing due to multiple disconnected electrodes.The cause of the disconnections cannot be confirmed but due to the location of the damage, may have occurred during implanting procedure when securing the anchor.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key19122612
Report Number3021836309-2024-00228
Device Sequence Number18073040
Product Code LGW
UDI-Device Identifier09352307001589
UDI-Public09352307001589
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2023
Device Model NumberEVOKE 12C PERCUTANEOUS LEAD KIT - 60CM
Device Catalogue Number3008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown